World Journal of Modelling and Simulation

Published by print and online quarterly

ISSN: 1746-7233, England, UK

World Academic Press, World Academic Union

 

 

 

 

 

Home

Authors Guide

Subscription

Online Journal

Link

 

 

 

 

Online Journal  --  Volume 3 Number 2, May 2007    Contents

 

 

 

 

 

 

 

 

 

ISSN: 1746-7233

Vol.3 (2007) No.2

May

 

 

 

 

 

England, UK

www.wjms.org.uk

editor@wjms.org.uk

 

 

 

 

 

 

 

 

 

 

 

Graphic Designer:

Miss Li

 

 

World Journal of

Modelling and Simulation

Edited by International Committee for Modelling and Simulation, WAU

Published by World Academic Union (World Academic Press)

 CONTENTS

ARTICLE

   83. On the minimax inequality and its application to existence of three solutions for elliptic equations with Dirichlet boundary condition

G. A. Afrouzi, S. Heidarkhani

   90. An application of Shift-Share model to economic analysis of county

Wei Chen, Jiuping Xu

 100. Multiplicity theorem for a Dirichlet boundary value problem in N-dimensional case

G. A. Afrouzi, S. Heidarkhani

 106. Wavelet analysis of brownian bridge

   Xuewen Xia, Kai Liu

 113. Modelling and simulation of a SD model for industrial chain planning in circular economy

Xinyu Chang, Jiuping Xu

 121. Bubble radius function-non isothermal film blowing

I. M. R. Pinheiro

 131. Fuzzy mathematical modeling and analysis of the dynamical behaviors of complex ecosystems

Yimin Li, Jing Hua

 142. The application of fuzzy-PID control used in the control of car distance

Zhiyi Song, Yibin Wang, Minghui Yuan

 150. Fuzzy adaptive H1 control for a class of nonlinear systems

Zhenbin Du, Zifang Qu

 156. Building and simulation-analysis of the friction loop on the movement period control

Teng Ge, Kedong Zhou

   

 

 

 

2007 World Academic Union. All rights reserved.